# SDR SWAA000780

- Difficulty date: April 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 55,271 hours, 58,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE EXTERNAL SKIN HAS A 3 INCH LONG CRACK, BS 787, STRINGER 10R.  REPAIRED SKIN PER SRM.
